MathSciNet Relay Station
MathSciNet bibliographic data
MR1314981 54F50 (54F65)
Krupski, Paweł The disjoint arcs property for homogeneous curves. Fund. Math. 146 (1995), no. 2, 159–169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement